# SDR 95ZZZX1485

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711RL
- Make and model: Gulstm G1159
- Aircraft serial: 025
- System (JASC): 3520 · Passenger Oxygen System
- Part: Shut-Off Valve
- Part number: FR141A2
- Condition: Wrong Part
- Location: Oxygen System
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PASSENGER OXYGEN SYSTEM LEAKING.  INSPECTED SYSTEM AND FOUND OXYGEN PRESSURE REDUCER/SHUT-OFF VALVE LEAKING.  REMOVED VALVE, PN FR-142-A2, SN 91255.  ORDERED SAME UNIT AND WAS INFORMED THE PART WAS REALLY A PN FR-141-A2 AND WAS MIS-LABLED AS A FR-142-A2.  AN FR-142-A2 VALVE IS USED WITH CO2 AND IN AN APPLICATION TO INFLATE LIFE RAFTS, IT IS, ALSO, NOT SIMILAR TO AN FR-141-A2 VALVE IN APPEARANCE.  THE CORRECT PART WAS THEN ORDERED AND RECEIVED WITH NO DISCREPANCIES.  LANDINGS, 116.
